I have been on 600mg of omnicef for 2 days and am having continuous diarrhea. Is this normal?
No, it´s not normal.
Call your doctor at once if you have any of these serious side effects:
diarrhea that is watery or bloody;
I suggest that if your condition worsens, have someone take you to the ER or in this case Call 911.
Antibiotics can lead to a bowel infection called c diff. This can be a nasty form of diarrhea, and you need to see your dr about it. I don' know why drs don't tell patients to take probiotics with antibiotics to help prevent this. If you can do it, its best not to take something lik imodium for it, because the diarrhea is your body's way of getting rid of the toxins.
- Omnicef Information for Consumers
- Omnicef Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omnicef (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2011 • 1 answer
Posted 3 Apr 2011 • 1 answer
Posted 5 Oct 2014 • 1 answer
Posted 5 Oct 2015 • 1 answer
Been taking Omnicef for a bacteria infection and now I have a rash all over my body.What should I d?
Posted 31 May 2016 • 0 answers